On the structure of solvable Lie algebras.

T. Sund

Mathematica Scandinavica (1979)

  • Volume: 44, page 235-242
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Sund, T.. "On the structure of solvable Lie algebras.." Mathematica Scandinavica 44 (1979): 235-242. <http://eudml.org/doc/166646>.

author = {Sund, T.},
journal = {Mathematica Scandinavica},
keywords = {extensions; nil radical; second homology groups},
pages = {235-242},
title = {On the structure of solvable Lie algebras.},
url = {http://eudml.org/doc/166646},
volume = {44},
year = {1979},

AU - Sund, T.
TI - On the structure of solvable Lie algebras.
JO - Mathematica Scandinavica
PY - 1979
VL - 44
SP - 235
EP - 242
KW - extensions; nil radical; second homology groups
UR - http://eudml.org/doc/166646
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.